User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 23 results.
    • Journal article
    Functional convergence of quantile-type frontiers with application to parametric approximations
    Daouia, Abdelaati Florens, Jean-Pierre Simar, Léopold[UCL] (2008) Journal of Statistical Planning and Inference — Vol. 138, no. 3, p. 708-725 (2008)
    • Journal article
    Nonparametric efficiency analysis: a multivariate conditional quantile approach
    Daouia, Abdelaati Simar, Léopold[UCL] (2007) Journal of Econometrics — Vol. 140, no. 2, p. 375-400 (Octobre 2007)
    • Journal article
    Frontier estimation and extreme values theory
    Daouia, Abdelaati Florens, Jean-Pierre Simar, Léopold[UCL] (2010) Bernoulli : a journal of mathematical statistics and probability — Vol. 16, no. 4, p. 1039-1063 (2010)
    • Journal article
    A Gamma-moment approach to monotonic boundary estimation
    Daouia, Abdelaati[UCL] Girard, Stéphanie Guillou, Armelle (2014) Journal of Econometrics — Vol. 178, no.2, p. 727-740 (February 2014)
    • Journal article
    On Projection-type Estimators of Multivariate Isotonic Functions
    Daouia, Abdelaati[UCL] Park, Byeong (2013) Scandinavian Journal of Statistics — Vol. 40, no. 2, p. 363-386 (2013)
    • Journal article
    Regularization of nonparametric frontier estimators
    Daouia, Abdelaati[UCL et Toulouse School of Economics, France] Florens, Jean-Pierre Simar, Léopold[UCL] (2012) Journal of Econometrics — Vol. 168, no. 2, p. 285-299 (2012)
    • Journal article
    On kernel smoothing for extremal quantile regression
    Daouia, Abdelaati[UCL] Gardes, Laurent Girard, Stéphane (2013) Bernoulli : a journal of mathematical statistics and probability — Vol. 19, no.5B, p. 2557-2589 (November 2013)
    • Journal article
    Robustified expected maximum production frontiers
    Daouia, Abdelaati Florens, Jean-Pierre Simar, Léopold[UCL] (2020) Econometric Theory — Vol. to appear
    • Journal article
    Data envelope fitting with constrained polynomial splines
    Daouia, Abdelaati[UCL] Noh, Hohsuk[UCL] Park, Byeong U. (2016) Journal of the Royal Statistical Society. Series B, Statistical methodology — Vol. 78, no.1, p. 3-30 (2016)
    • Journal article
    Measuring Firm Performance Using Nonparametric Quantile-type Distances
    Daouia, Abdelaati[UCL] Simar, Léopold[UCL] Wilson, Paul (2017) Econometric Reviews — Vol. 36, no. 1-3, p. 156-181 (2017)